# SDR MASA20210408161

- Difficulty date: March 3, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396471
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT LOWER SEAL RETAINER ON LWR CORNER EDGE AT CENTER BAGGAGE BAY DOOR. CORRECTIVE ACTION: LOWER SEAL RETAINER ON LOWER CORNER EDGE WAS REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01
